Fixed points of automorphisms of real algebraic curves

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01893261
Contributor : Jean-Philippe Monnier <>
Submitted on : Thursday, October 11, 2018 - 11:31:48 AM
Last modification on : Wednesday, December 19, 2018 - 2:08:04 PM

Links full text

Identifiers

Collections

Citation

Jean-Philippe Monnier. Fixed points of automorphisms of real algebraic curves. manuscripta mathematica, Springer Verlag, 2007, 124 (4), pp.459 - 480. 〈10.1007/s00229-007-0117-z〉. 〈hal-01893261〉

Share

Metrics

Record views

12